Keywords = Collocation method
Approximate price of the option under discretization by applying fractional quadratic interpolation

Articles in Press, Accepted Manuscript, Available Online from 23 November 2021

10.22034/cmde.2021.45656.1918

Hamid Mesgarani; Adele Adl; Yones Esmaeelzade Aghdam


Numerical solution of space-time fractional PDEs with variable coefficients using shifted Jacobi collocation method

Articles in Press, Accepted Manuscript, Available Online from 01 April 2022

10.22034/cmde.2022.49901.2077

Samira Bonyadi; Yaghoub Mahmoudi; Mehrdad Lakestani; Mohammad Jahangiri rad


Laguerre collocation method for solving Lane-Emden type equations

Volume 9, Issue 4, October 2021, Pages 1176-1197

10.22034/cmde.2020.35895.1621

Ali Zamiri; Abdollah Borhanifar; Amin Ghannadiasl


Solving the Fokker-Planck equation via the compact finite difference method

Volume 8, Issue 3, August 2020, Pages 493-504

10.22034/cmde.2020.28609.1396

Behnam Sepehrian; Marzieh Karimi Radpoor


Application of cubic B-splines collocation method for solving nonlinear inverse diffusion problem

Volume 7, Issue 3, July 2019, Pages 434-453

Hamed Zeidabadi; Reza Pourgholi; Seyed Hashem Tabasi


Hermite wavelets method for the numerical solution of linear and nonlinear singular initial and boundary value problems

Volume 7, Issue 2, April 2019, Pages 177-198

Siddu Channabasappa Shiralashetti; Kumbinarasaiah Srinivasa


Spectral solution of fractional fourth order partial integro-differential equations

Volume 7, Issue 2, April 2019, Pages 289-301

Hamed Bazgir; Bahman Ghazanfari


An improved collocation method based on deviation of the error for solving BBMB equation

Volume 6, Issue 2, April 2018, Pages 238-247

Reza Parvaz; Mohammad Zarebnia


A rational Chebyshev functions approach for Fredholm-Volterra integro-differential equations

Volume 3, Issue 4, October 2015, Pages 284-297

Mohamed Abdel-Latif Ramadan; Kamal. Mohamed Raslan; Mahmoud Abd El Ghanny Nassear


Solving high-order partial differential equations in unbounded domains by means of double exponential second kind Chebyshev approximation

Volume 3, Issue 3, July 2015, Pages 147-162

Mohamed Abdel-Latif Ramadan; Kamal Mohamed Raslsn; Talaat El-Sayed El-Danaf; Mohamed Abd El Salam